# SDR DALA2015022701717

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 34,311 hours, 17,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DAMAGE APPROXIMATELY 2 FT AFT OF FWD CARGO DOOR, REPAIRED ON ERA 533351-14, REV ORIGINAL.
